# SDR SWIA201438373

- Difficulty date: June 12, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 14,014 hours, 7,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE LOWER SKIN BELOW FLOOR HAS TWO GOUGES BS 989, STRINGER 27. C-CHECK, REPAIRED IAW PSRM.
